Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

J. Lamboley

About Hölder regularity of the convex shape minimizing $\lambda_2$

created by lamboley on 26 May 2016

[BibTeX]

Published Paper

Inserted: 26 may 2016
Last Updated: 26 may 2016

Journal: Applicable Analysis
Volume: 90
Number: 2
Pages: 263 - 278
Year: 2011

Abstract:

In this paper, we consider the well-known following shape optimization problem: \[\lambda_2(\Omega^*)=\min_{\stackrel{
\Omega
=V_0} {\Omega\textrm{ convex}}} \lambda_2(\Omega),\] where $\lambda_2(\Omega)$ denotes the second eigenvalue of the Laplace operator with homogeneous Dirichlet boundary conditions in $\Omega\subset\mathbb{R}^2$, and $
\Omega
$ is the area of $\Omega$. We prove, under some technical assumptions, that any optimal shape $\Omega^*$ is $C^{1,\frac{1}{2}}$ and is not $C^{1,\alpha}$ for any $\alpha>\frac{1}{2}$. We also derive from our strategy some more general regularity results, in the framework of partially overdetermined boundary value problems, and we apply these results to some other shape optimization problems.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1